# SDR 2008UALA05656

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 35,277 hours, 13,431 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR SILL CORRODED AT FWD SPLICE OUTBOARD SIDE, AT NUT CLIP HOLE.  MAJOR REPAIR ACCOMPLISHED.  STARTED TO REMOVE FASTENERS, INBOARD AND OUTBOARD ANGLES, NEW ANGLES FOR REPAIR IN WORK AREA.  ACCOMPLISHED REPAIR PER MT 53-025.  INSPECTED REPAIR.
